MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 3DMAX LIGHT; SURGICAL MESH
Catalog Number 0117311
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As reported, during routine inspection upon receipt of goods, the distributor discovered unknown blue filament material inside the inner packaging of a 3dmax light mesh.The photo provided confirms the presence of foreign material (blue filament) within the clamshell tray; however, the photo review does not assist in determining the root cause.The subject mesh was not available for evaluation.Based on the information available and without a sample for analysis, a definitive root cause could not be established.Review of manufacturing records confirms that the product was manufactured to specification.To date, this is the only reported complaint for this manufacturing lot of (b)(4) units.This mdr represents the 3dmax light (device 3).Additional mdrs were submitted to represent the 3dmax (device 1) and 3dmax light (device 2).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported, during routine inspection after receiving the goods, the distributor discovered unknown blue filament substances inside the inner packaging of a 3dmax mesh (device 1) and two 3dmax light mesh (device 2 & 3).It was reported that, the outer packaging was intact, and the inner packaging was properly sealed before opening.This file represents device 3.

Brand Name
3DMAX LIGHT
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key23880410
Report Number1213643-2025-01256
Device Sequence Number4706885
Product Code FTL
UDI-Device Identifier00801741031038
UDI-Public(01)00801741031038(11)241018(17)290928(10)HUJX1043
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K091659
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0117311
Device Lot NumberHUJX1043
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown